On the Lefschetz fixed point theorem for multivalued weighted mappings
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 40 (2001) no. 1, pp. 201-214
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_2001_40_1_a18,
author = {Skiba, Robert},
title = {On the {Lefschetz} fixed point theorem for multivalued weighted mappings},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {201--214},
year = {2001},
volume = {40},
number = {1},
mrnumber = {1904696},
zbl = {1058.47048},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_2001_40_1_a18/}
}
TY - JOUR AU - Skiba, Robert TI - On the Lefschetz fixed point theorem for multivalued weighted mappings JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 2001 SP - 201 EP - 214 VL - 40 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_2001_40_1_a18/ LA - en ID - AUPO_2001_40_1_a18 ER -
%0 Journal Article %A Skiba, Robert %T On the Lefschetz fixed point theorem for multivalued weighted mappings %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 2001 %P 201-214 %V 40 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_2001_40_1_a18/ %G en %F AUPO_2001_40_1_a18
Skiba, Robert. On the Lefschetz fixed point theorem for multivalued weighted mappings. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 40 (2001) no. 1, pp. 201-214. http://geodesic.mathdoc.fr/item/AUPO_2001_40_1_a18/